# SDR DALA2023030701718

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 73,371 hours, 27,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 2R DOOR WILL NOT ARM AT DEPARTURE. CORRECTIVE ACTION: CYCLED DOOR OPEN THEN CLOSED-OS CHECKS NML PER B757AMM 52-11. (4145480)
